# SDR COEA2012030201901

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 30,397 hours, 33,264 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Controller
- Part number: 8485020A
- Part serial: 89070
- Condition: Faulted
- Location: Prop De-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7202 FROM SEA TO KTN APPROXIMATELY 15 MINUTES INTO FLIGHT THE NR 2 PROP DEICE FAULT ILLUMINATED.  ICING CONDITIONS EXISTED SO PILOT ELECTED TO RETURN TO SEA FOR REPAIRS.  MAINTENANCE REMOVED AND REPLACED DEICE CONTROLLER AND AN AIR INTAKE LEADING EDGE.  AIRCRAFT RETURNED TO SERVICE.
